# SDR ASMF200506006

- Difficulty date: June 4, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N703AM
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27203
- Aircraft time: 27,884 hours, 24,711 cycles
- Engine: Pwa PW2037
- Engine time: 31,003 hours, 11,618 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 3830041105
- Part serial: 0743
- Condition: Failed
- Location: Lt Engine
- Part time: 27,826 hours, 10,570 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CAPTAIN REPORTED THAT DURING TAKEOFF, THE LT ENGINE EGT REACHED 647 DEGREE C. AIRCRAFT WAS SENT TO THE HANGAR AND LT ENGINE 2.5 BLEED ACTUATOR WAS REPLACED IAW MM 75-32-01 AND TESTS WERE PERFORMED IAW MM 71-00-00, ALL CORRECT. DURING OVERNIGHT SERVICE, THE LT ENGINE BAROSCOPIC INSPECTION WAS PERFORMED TO THE COMBUSTION CHAMBERS AND T1, T2 AND T3 UPPER AND LOWER TURBINES. NO DAMAGES WERE FOUND IAW MPCM 72-00-00.
